# SDR VNAA0203010

- Difficulty date: March 8, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 17,444 hours, 15,558 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED AN ANGLE OF ATTACK CAS MESSAGE AND ABORTED TAKEOFF.  AS THE AIRCRAFT CLEARED THE RUNWAY THE MESSAGE CLEARED BY ITSELF, THE CONDITIONS WERE EXTREMELY WINDY.  FLIGHT 4049 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
